MAUDE Adverse Event Report: CAREFUSION ALARIS® SYRINGE MODULE SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® SYRINGE MODULE SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10798696
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
The customer reported that the pressure sensor disc leaked during patient use.There was no patient harm.
 
Additional Manufacturer Narrative
The customer¿s report that the pressure sensing disc leaked was not confirmed but a leak at the filter outlet was confirmed.Visual inspection showed no anomalies.Functional testing resulted in leaking between the tubing and the distal end of the filter.The tubing was measured and found to be within specification.The root cause of the leak is insufficient solvent application at the engagement between the filter outlet and tubing.
 
Event or Problem Description
The customer reported that the pressure sensing disc leaked during patient use.There was no patient harm.
 
Event or Problem Description
The customer reported that the pressure sensing disc leaked during patient use in the nicu in room 13.There was no patient harm.
 
Additional Manufacturer Narrative
Patient dob provided, as well as, baby 1.

Brand Name
ALARIS® SYRINGE MODULE SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8078982
Report Number9616066-2018-02275
Device Sequence Number1887177
Product Code FPA
UDI-Device Identifier10885403234354
UDI-Public10885403234354
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2021
Device Model Number10798696
Device Catalogue Number10798696
Device Lot Number18046218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date12/19/2018
01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8110,BD SYRINGE 60ML, TD UNK; THERAPY DATE (B)(6) 2018; 8015,8110,BD SYRINGE 60ML, TD UNK
Patient Age1 MO